World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Foundations of Computer Science cover

Volume 14, Issue 02 (April 2003)

An Issue Dedicated to Wireless Networks and Mobile Computing
No Access
PREFACE
  • Page:167

https://doi.org/10.1142/S0129054103001650

No Access
OPTIMAL CELLULAR NETWORK DEPLOYMENT REUSING EXISTING BASE STATIONS
  • Pages:169–181

https://doi.org/10.1142/S0129054103001662

No Access
DISTRIBUTED SPANNERS WITH BOUNDED DEGREE FOR WIRELESS AD HOC NETWORKS
  • Pages:183–200

https://doi.org/10.1142/S0129054103001674

No Access
BROADCASTING IN AD HOC NETWORKS BASED ON SELF-PRUNING
  • Pages:201–221

https://doi.org/10.1142/S0129054103001686

No Access
FAST CLUSTERING AND MINIMUM WEIGHT MATCHING ALGORITHMS FOR VERY LARGE MOBILE BACKBONE WIRELESS NETWORKS
  • Pages:223–236

https://doi.org/10.1142/S0129054103001698

No Access
NEIGHBOR AWARE ADAPTIVE POWER FLOODING (NAAP) IN MOBILE AD HOC NETWORKS
  • Pages:237–252

https://doi.org/10.1142/S0129054103001704

No Access
RNG RELAY SUBSET FLOODING PROTOCOLS IN MOBILE AD-HOC NETWORKS
  • Pages:253–265

https://doi.org/10.1142/S0129054103001716

No Access
COMPUTING SHORTEST, FASTEST, AND FOREMOST JOURNEYS IN DYNAMIC NETWORKS
  • Pages:267–285

https://doi.org/10.1142/S0129054103001728

No Access
MAXIMAL INDEPENDENT SET, WEAKLY-CONNECTED DOMINATING SET, AND INDUCED SPANNERS IN WIRELESS AD HOC NETWORKS
  • Pages:287–303

https://doi.org/10.1142/S012905410300173X

No Access
A ZONAL ALGORITHM FOR CLUSTERING AN HOC NETWORKS
  • Pages:305–322

https://doi.org/10.1142/S0129054103001741

No Access
A SIMPLE HEURISTIC FOR MINIMUM CONNECTED DOMINATING SET IN GRAPHS
  • Pages:323–333

https://doi.org/10.1142/S0129054103001753